| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/18/2024, it was reported by a sales representative via sems-(b)(4) that an ar-8973-01 outrigger targeting guide broke during a case while screwing the nail into the jig, it spiraled (see photos).The case was completed successfully with the nail staying on during the case.No pieces broke off inside the patient.This was discovered during an ankle fracture procedure on (b)(6) 2024, with no reported patient harm.Additional information has been requested.
Event or Problem Description
Additional information was received on 12/23/2024: there was no case delay reported.
Additional Manufacturer Narrative
Additional information: b5, g3.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Visual evaluation of the customer-provided pictures noted an ar-8973-01 outrigger targeting guide broke.Refer to attachments.The complaint allegation is confirmed based on the customer-provided pictures.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.